# SDR AALA202410227907

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 25,245 hours, 10,891 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR LOCK DIFFICULT TO MOVE. **SUPPLEMENTAL REPORT FOR (AALA202410217907): RESECURED SCREWS ON LAVATORY-D. LAVATORY-D DOOR LOCK OPERATIONAL CHECK GOOD. PER CMM 25-40-64**(CLOSED).
